# SDR SWAA2024081525301

- Difficulty date: August 12, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 26,385 hours, 13,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Component: Emer Light Stri, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT OVER-WING EXTERIOR EMERGENCY LIGHT INOPERATIVE<[01] VERIFIED C/W R/H AFT OVER-WING EXTERIOR EMERGENCY LIGHT INOPERATIVE [TTG8Q00V615D]
